UM

Browse/Search Results:  1-2 of 2 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Asymptotic behaviour of frequency polygons under phi-mixing samples Journal article
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018,Volume: 47,Issue: 21,Page: 5369-5377
Authors:  Kang, Suling;  Abbasi, Rashid;  Wang, Huiling;  Xu, Lixiang;  Wang, Xiaofeng;  Tang, Yuanyan
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2018/10/30
Requency polygon  phi-mixing  Uniformly strong consistency  
Linear complexity of generalized cyclotomic binary sequences of order 2d and length 2pm Journal article
International Journal of Wavelets, Multiresolution and Information Processing, 2016,Volume: 14,Issue: 5
Authors:  Xuewu Zuo;  Xu Li;  Jin Xiao;  Yuanyan Tang;  Rashid Abbasi;  Lixiang Xu
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2019/02/11
Cyclotomic Sequence  Generalized Cyclotomic Classes  Linear Complexity